A member asked:

Is someone recently just came off of abilify slowly and if they were to be having side affects from that what would be the main side affects that they might be feeling? thanks.

A doctor has provided 1 answer
Dr. Jenell Wade answered

Specializes in Family Medicine

See doctor if severe: It is always a good idea to taper down slowly on any mental health medication. Some withdrawal symptoms listed include anxiety, appetite changes, concentration problems, confusion, depression, diarrhea, dizziness, hallucinations, headache, joint pain, panic attacks, sweating, vomiting. I think these symptoms are more likely if there is not a gradual taper down of the medication.

Answered 8/1/2020

57 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question